# SDR DALA2025080705913

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 71,430 hours, 33,148 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 217401
- Part serial: DL8415
- Condition: Fire
- Location: Zone 700
- Part time: 19,410 hours, 7,969 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FIRE/BRAKE- #1 BRAKE FIRE ON GATE ARRIVAL.   PERFORMED AXLE INSPECTION. NO DAMAGE NOTED. REPLACED NR 1 & 2 BRAKE AND WHEEL ASSEMBLIES. REPLACED NR 1 WHEEL SPEED TRANSDUCER. OPS CHECKS GOOD.
